Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Discontinuous semilinear differential equations and multiple valued maps

Author: Jeffrey Rauch
Journal: Proc. Amer. Math. Soc. 64 (1977), 277-282
MSC: Primary 35G30
MathSciNet review: 0442453
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: To treat boundary value problems with nonlinearity of the form $g(u)$ where $g \in L_\infty ^{{\text {loc}}}({\mathbf {R}})$ one must extend g to be multiple valued. Once this is done weak solutions are obtained.

References [Enhancements On Off] (What's this?)

    H. Brézis, Opérateurs maximaux monotones et semi-groupes de contractions dans les espaces de Hilbert, North-Holland, Amsterdam, 1973. MR 50 # 1060.
  • P. J. McKenna and J. Rauch, Strongly nonlinear perturbations of nonnegative boundary value problems with kernel, J. Differential Equations 28 (1978), no. 2, 253–265. MR 491053, DOI
  • J.-L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod; Gauthier-Villars, Paris, 1969 (French). MR 0259693
  • Walter A. Strauss, On weak solutions of semi-linear hyperbolic equations, An. Acad. Brasil. Ci. 42 (1970), 645–651. MR 306715

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35G30

Retrieve articles in all journals with MSC: 35G30

Additional Information

Article copyright: © Copyright 1977 American Mathematical Society